Interpolation, preservation, and pebble games

Journal of Symbolic Logic 64 (2):881-903 (1999)
Abstract
Preservation and interpolation results are obtained for L ∞ω and sublogics $\mathscr{L} \subseteq L_{\infty\omega}$ such that equivalence in L can be characterized by suitable back-and-forth conditions on sets of partial isomorphisms
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI http://projecteuclid.org/euclid.jsl/1183745816
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,224
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
The Many Faces of Interpolation.van Benthem Johan - 2008 - Synthese 164 (3):451-460.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
20 ( #253,727 of 2,191,999 )

Recent downloads (6 months)
1 ( #289,020 of 2,191,999 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature